# SDR TWAA0002608

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Bs 469
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT FWD FUSELAGE APPROX STA 469 HAD A RIVET BURN 2.75 IN BELOW LONGERON 18R.  REPLACED RIVET PER SPM 6-70-01, PAGE 3, SRM 51-30 AND 51-10-4.  NO CRACKS PER NDT HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6.
